# SDR 99ZZZX382

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8514B
- Make and model: Beech B100
- Aircraft serial: BE6
- System (JASC): 7500 · Engine Bleed Air System
- Part: Lever
- Condition: Jammed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND RIGHT CONDITION LEVER COULD NOT BE PLACED INTO EMERGENCY FEATHER POSITION.  LEVER WOULD JAM ABOUT HALF WAY TO STOP POSITION.  ENGINE CONTROL RE-RIGGED TO PROVIDE CONDITION LEVER FULL TRAVEL.  SUBMITTER SUGGESTED A FEATHER VALVE CHECK BE ACCOMPLISHED PRIOR TO FLIGHT FOR THESE AIRCRAFT.
